MAUDE Adverse Event Report: LIFEWATCH SERVICES, INC. LIFEWATCH MOBILE CARDIAC TELEMETRY MCT 3-LEAD ( UNIVERSAL GATEWAY)

LIFEWATCH SERVICES, INC. LIFEWATCH MOBILE CARDIAC TELEMETRY MCT 3-LEAD ( UNIVERSAL GATEWAY)
Model Number MCT 3L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per patient user guide sup546, patients are provided warning statements regarding electrode skin irritation.Patients are instructed to contact lifewatch services customer support prior to using the mct 3l monitoring system if they have known allergies to nickel or other metals.The patient is also informed in the user guide that if they develop skin irritation they should contact their healthcare professional.Age extremes are deemed to be a contributing factor.The patient presented to their health care provider for prescriptive treatment.The health care provider identified the skin irritation to possibly be shingles and the patient alleged that she was prescribed "zostrix" pills.Per clinical affairs review, no information could be identified regarding the prescriptive nature of the alleged treatment."zostrix cream" is available without a prescription and is commonly used for symptoms of shingles.The patient said that she has very sensitive skin with known allergies to latex and some medicines.Sensitive skin electrodes were shipped to the patient to continue enrollment, but it seems like the patient did not continue wearing the device.The ifu located on the pouch states the electrodes are hypoallergenic and an electrode is to be worn for less than 72 hours.The electrodes are also pvc and latex free.The electrode supplier has not undergone changes in the production process or raw materials and meet requirements for skin sensitivity / cytotoxicity / irritation.No additional information is known to lifewatch services, inc.At this time.
 
Event or Problem Description
Patient communication of consulting a healthcare professional due to allergic reaction/skin irritation where treatment was prescribed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per patient user guide sup546, patients are provided warning statements regarding electrode skin irritation.Patients are instructed to contact lifewatch services customer support prior to using the mct 3l monitoring system if they have known allergies to nickel or other metals.The patient is also informed in the user guide that if they develop skin irritation they should contact their healthcare professional.Age extremes are deemed to be a contributing factor.The patient presented to their health care provider for prescriptive treatment.The health care provider identified the skin irritation to possibly be shingles and the patient alleged that she was prescribed "zostrix" pills.Per clinical affairs review, no information could be identified regarding the prescriptive nature of the alleged treatment."zostrix cream" is available without a prescription and is commonly used for symptoms of shingles.The patient said that she has very sensitive skin with known allergies to latex and some medicines.Sensitive skin electrodes were shipped to the patient to continue enrollment, but it seems like the patient did not continue wearing the device.The ifu located on the pouch states the electrodes are hypoallergenic and an electrode is to be worn for less than 72 hours.The electrodes are also pvc and latex free.The electrode supplier has not undergone changes in the production process or raw materials and meet requirements for skin sensitivity/cytotoxicity/irritation.The electrode supplier evaluated the customer complaint and provided the following response: nissha medical technologies/graphic controls investigated the event, including a review of the lot record paperwork, quality plans, and associated processes.This review found no nonconformances or anomalies.A trend report showed that there have not been any significant increases in skin reaction complaints over the past three years.Nissha medical technologies/graphic controls has considered this complaint closed.No additional information is known to lifewatch services, inc.At this time.

Brand Name
LIFEWATCH MOBILE CARDIAC TELEMETRY MCT 3-LEAD ( UNIVERSAL GATEWAY)
Common Device Name
LIFEWATCH MOBILE CARDIAC TELEMETRY MCT 3-LEAD ( UNIVERSAL GATEWAY)
Manufacturer (Section D)
LIFEWATCH SERVICES, INC.
10255 w higgins rd.
suite 700
rosemont IL 60018 5606
MDR Report Key11143697
Report Number3027765-2021-00002
Device Sequence Number14201878
Product Code DSI
UDI-Device Identifier00850725007101
UDI-Public00850725007101
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMCT 3L
Device Catalogue NumberMCT 3L: UNIVERSAL GATEWAY
Device Lot Number02420V13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date09/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR